TITLE

STABILIZATION OF THE SIMPLEST NORMAL PARABOLIC EQUATION

AUTHOR(S)
FURSIKOV, ANDREI V.
PUB. DATE
September 2014
SOURCE
Communications on Pure & Applied Analysis;Sep2014, Vol. 13 Issue 5, p1815
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The simplest semilinear parabolic equation of normal type with periodic boundary condition is considered, and the problem of stabilization to zero of its solution with arbitrary initial condition by starting control supported in a prescribed subset is investigated. This problem is reduced to one inequality for starting control, and the proof of this inequality is given.
ACCESSION #
97909575

 

Related Articles

  • Preface of the "Minisymposium on high accuracy solution of ordinary and partial differential equations". Gupta, Murli M. // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p1099 

    This symposium brings together a number of researchers from all over the world who have been working on High Accuracy Solution of Ordinary and Partial Differential Equations, with varied applications that include problems of viscous fluid flows.

  • The Qualitative Analysis and the Critical Hypersurfaces of Elliptic and Hyperbolic PDEs. Nastase, Adriana // PAMM: Proceedings in Applied Mathematics & Mechanics;Oct2015, Vol. 15 Issue 1, p677 

    Many boundary value problems of PDEs of the applied mathematics lead to the solving of equivalent elliptic and hyperbolic quadratic algebraic equations (QAEs) with variable coefficients. The qualitative analysis of elliptic and hyperbolic QAEs is started here by the determination of their...

  • Analytical solutions of one-dimensional Stokes' problems for infinite and finite domains with generally periodic boundary conditions. Durante, Danilo; Broglia, Riccardo // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p2298 

    No abstract available.

  • On a first order partial differential equation with the nonlocal boundary condition. Ashyralyev, Allaberen; Tekalan, Sueda Nur; Erdogan, Abdullah Said // AIP Conference Proceedings;2014, Vol. 1611, p369 

    In this paper, the initial value problem for the first order partial differential equation with the nonlocal boundary condition is studied. In applications, the stability estimates for the first order partial differential equation with the nonlocal boundary condition are obtained. The finite...

  • Energy Conservation Issues in the Numerical Solution of Hamiltonian PDEs. Brugnano, Luigi; Caccia, Gianluca Frasca; Iavernaro, Felice // AIP Conference Proceedings;2015, Vol. 1648 Issue 1, p1 

    In this paper we show that energy conserving methods, in particular those in the class of Hamiltonian Boundary Value Methods, can be conveniently used for the numerical solution of Hamiltonian Partial Differential Equations, after a suitable space semi-discretization.

  • Recent Advances in the Numerical Solution of Hamiltonian PDEs. Brugnano, Luigi; Caccia, Gianluca Frasca; Iavernaro, Felice // AIP Conference Proceedings;2015, Vol. 1648 Issue 1, p1 

    The numerical solution of Hamiltonian PDEs has been the subject of many investigations in the last years, specially concerning the use of multi-symplectic methods. We shall here be concerned with the use of energy-conserving methods in the HBVMs class, when a spectral space discretization is...

  • Nonlocal boundary value problem for telegraph equations. Ashyralyev, Allaberen; Modanli, Mahmut // AIP Conference Proceedings;2015, Vol. 1676 Issue 1, p1 

    In this work, the nonlocal boundary value problem for a telegraph equation in a Hilbert space is conceived. Stability estimates for the solution of this problem are obtained. The first and second order of accuracy difference schemes for the approximate solution of this problem are constructed....

  • Fast but chaotic artificial time integration. Ascher, Uri; van den Doel, Kees // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p2399 

    No abstract available.

  • Numerical Solution of NBVP for Elliptic-Parabolic Equations. Ashyralyev, Allaberen; Gercek, Okan // AIP Conference Proceedings;2011, Vol. 1389 Issue 1, p609 

    In the present work, we consider the numerical solution of the multipoint nonlocal boundary value problem for elliptic-parabolic differential equations. A finite difference method for solving the problem is studied. The first and second orders of accuracy difference schemes are presented. The...

  • On the numerical solution of ultra-parabolic equations with the Neumann condition. Ashyralyev, Allaberen; Y╬╣lmaz, Serhat // AIP Conference Proceedings;8/10/2012, Vol. 1470 Issue 1, p240 

    The stability and almost coercive stability of first order difference scheme for the approximate solution of the initial-boundary value problem for ultra-parabolic equations are studied.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics